# SDR 9802176309

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND E-ZONE AND ROW 31HK FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  RECONNECTED LIGHT ASSEMBLIES, OPERATIONAL CHECK GOOD.
